On the distribution of zeros of a certain class of dirichlet series

Research output: Contribution to journalArticlepeer-review

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)83-91
Number of pages9
JournalInternational Mathematics Research Notices
Volume1992
Issue number4
DOIs
StatePublished - 1992

Bibliographical note

Funding Information:
Received 12 February 1992. Communicated by Peter Sarnak. Research supported in part by grants from the National Science Foundation.

Copyright:
Copyright 2016 Elsevier B.V., All rights reserved.

Cite this